# SDR 97ZZZM776

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079010
- Condition: Failed
- Location: Rt Engine
- Component: Lucas
- Stage of operation: NR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAIL LIGHT CAME ON INFLIGHT.  AIRCRAFT DIVERTED TO HOT, MAINTENANCE REMOVED AND REPLACED THE RIGHT STARTER GENERATOR.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
